MAUDE Adverse Event Report: WARSAW ORTHOPEDICS PRESTIGE CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC

WARSAW ORTHOPEDICS PRESTIGE CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number 6972660
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
Procedure: cervical arthroplasty that ended up being an anterior cervical discectomy and fusion (acdf) it was reported that after opening the box during surgery, surgeon realized that the height of the implant was too much.The procedure was changed from arthroplasty to acdf.No malfunction of the implant was reported.The surgery was completed with another implant.
 
Additional Manufacturer Narrative
Product analysis: implant not implanted into the patient.No complaint or non-conformance alleged or identified with regard to the returned product.After visual review, no evidence was found that would suggest a defect in manufacturing or processing the implants appear to be capable of performing their intended function.

Brand Name
PRESTIGE CERVICAL DISC SYSTEM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6632931
Report Number1030489-2017-01525
Device Sequence Number613954
Product Code MJO
UDI-Device Identifier00613994493668
UDI-Public00613994493668
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P090029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/22/2022
Device Catalogue Number6972660
Device Lot Number0350490W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2017
Initial Date Received by Manufacturer 05/17/2017
Supplement Date Received by Manufacturer06/30/2017
Initial Report FDA Received Date06/12/2017
Supplement Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;